# SDR DALA2023080706406

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 68,208 hours, 8,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY EXIT COVER DIFFFUSER LENS IS DAMAGED AT DOOR 1R. CORRECTIVE ACTION: ALL EMERGENCY EXIT LIGHT COVERS FOUND IN PLACE. F/A READING LIGHT COVER FOUND MISSING. RE-INSTALLED NEW COVER. (2903711)
